# SDR IPXA2025091632906

- Difficulty date: September 16, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 31,061 hours, 20,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 3649
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK MODERATE BURNT ODOR RIGHT PACK MODERATE ODOR NOT BURNT SOME EYE IRRITATION AWARENESS BOTH CA AND F/O.   R & R AIR CYCLE MACHINE I.A.W B757 MM 21-51-03. OPS CHECK, AND LEAK CHECK SATISFACTORY. NO CURRENT EVIDENCE OF BURNT ODOR PRESENT. OK FOR CONTINUED SERVICE
